# SDR SWIA202264518

- Difficulty date: January 3, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL FRAME AT FS645.00 FROM STRINGER 19R TO 25R TO FACILITATE REPAIR OF STRINGER 21R ON JOB 710244114 OP67 CAMP 23959538.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED FRAME SECTION FS645.00 FROM STRINGER 25R TO STRINGER 19R THROUGH FUSELAGE SKIN REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-33200 REV-G DATED 2011/01/31. STEPS 1-4 OF MHIRJ REO 670-53-31-765 REV-- DATED: 2022-01-10 ARE COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
